# SDR ASAA2015102513528

- Difficulty date: October 25, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 34,672 hours, 10,651 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL- EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE ON ZONE TEMP CONTROLER NR 1 FAULTED TCV.  CLEARED FAULT, LT "PACK" LIGHT DOES NOT ILLUMINATE ON RECALL REF FIM 21-62, TASK 801.
